# SDR 99ZZZM598

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Cracked
- Location: Lt Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EVAC SLIDE PACK BOARD CRACKED AT TOP MOUNT PP PIN.  REMOVED SLIDE ASSY AND PLACED ON W/O, P/N 31050-105, S/N 0093, REF W/C 8012 FOR INSTALLATION.  (M)
